Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have high blood pressure. Taking tolol xr 50. My head feels heavy all the time. Is it because of this tablet?

Hello. I am 26yrs of age. I have high blood pressure. Currently i am taking a tablet called tolol xr 50 . It has lowered my blood pressure. I do excercises on a regular basis. But my head feels heavy all the time. I feel that there is something which is spinning in my head. It occurs nearly everday. Is it because of this tablet ? Reply as soon as possible..

Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Hello

As you have said that you have high blood pressure , taking metoprolol a beta blocker , but having headache with spinning sensation

Metoprolol is from Beta blocker family , it does causes headache , with vertigo , in some patients

In your AGE OF 26 , BLOOD PRESSURE SHOULD NOT RISE , METOPROLOL ACTUALLY DECREASES THE HEART RATE GIVEN IN HEART VALVE PROBLEMS

I would recommend to review a cardiologist for echo test of heart , and to rule out secondary causes of high blood pressure

Hope this helps
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor